Graphical regression models for polytomous variables

Bockenholt, Ulf, Boeckenholt, Ulf, Anderson, Carolyn J., Böckenholt, Ulf . Psychometrika 2000. 65 (4) :497-509

Locate this article in:

Bibtex

@article{CIS-167810,
  Author = {Bockenholt, Ulf and Boeckenholt, Ulf and Anderson, Carolyn J. and Böckenholt, Ulf},
  Title = {Graphical regression models for polytomous variables},
  Journal = {Psychometrika},
  Volume = {65},
  Number = {4},
  Year = {2000},
  Pages = {497--509},
  Keywords = {Conditional independence, graphical models, latent continuous variable, RC association model, RC(M) association model, marginal maximum likelihood estimation, RC(M) regression models}
}

Similar articles